Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Onto inner derivations in division rings


Author: E. E. Lazerson
Journal: Bull. Amer. Math. Soc. 67 (1961), 356-358
DOI: https://doi.org/10.1090/S0002-9904-1961-10613-7
MathSciNet review: 0126466
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Harris, Commutators in division rings, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 628-630. MR 96697
  • 2. N. Jacobson, The theory of rings, Mathematical Surveys, no. 2, American Mathematical Society, 1943. MR 8601
  • 3. I. Kaplansky, Problems in the theory of rings, Report of a Conference on Linear Algebras, Long Island, New York, June 1956, Nat'l Acad, of Sciences. Nat'l Research Council Publ. 502, pp. 1-3.
  • 4. G. Meisters, On the equation ax-xb=c in division rings, Abstract 573-8, Notices Amer. Math. Soc. vol. 7 (1960) p. 724. MR 124355
  • 5. O. Ore, Linear equations in noncommutative fields, Ann. of Math. vol. 34 (1933) pp. 480-508.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10613-7

American Mathematical Society